# SDR GLBA2012112600116

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 34,951 hours, 41,387 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND THE LT VERTICAL FWD SPAR CAP ANGLE HAS A CRACK AT TWO RIVETS AT FSS 84.10 AND 20 PERCENT CHORD, .25" IN LENGTH.    MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-059.    MAJOR REPAIR.
